Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Took thyronorm after TSH 6.9, 4 days later read 1.7. Low back pain. Overdose of thyronorm ?

iam 26 years old. i am havingTSH 6.9, reading at Thyrocare lab.& iam taking 125 mcg thyronorum tablets.After 4 DAYS I TESTED IN local lab & TSH reading was 1.73. IAM GETTING SEVERE lower backache particularly at site of kidneys. Is this due to side effect of over dose of thyronorm. NOW IAM TAKING 125MCG thyronorum tablets
Asked On : Sun, 14 Oct 2012
Answers:  1 Views:  240
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM
In your case if you have hypothyroid you need to take thyronorm supplimentation and this is the same chemical produced in our body so there are no such side effects yes if excess dose is taken for long time it will have same fetures as thyrotoxicosis.
Backache or kidney pain may be because of some other problem or disease.
About the TSH value in two different place, you should be examined clinically by endocrinologist and take a decision about drug to be continued or after a gap you need to retest FreeT3,Free T4 and TSH.
After the result one can decide how much supplimentation is required.
Take Care
Good luck to you.
Answered: Mon, 15 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor